# SDR SWIA202157100

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Part number: 27295109
- Condition: Chafed
- Location: Rt Aileron Pcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH AILERON OTBD PCU LINK CHAFED    (C-CHECK) RO 3/25/2021    RH AILERON OUTBOARD PCU LINK REPLACED WITH SERVICEABLE PART IAW CRJ700 AMM 27-14-400-801-A01. SEE CONTINUE CARD FOR FUL DETAIL
